List of citations in Numdam for : Multidimensional nonhyperbolic attractors

Publications Mathématiques de l'IHÉS, Volume 85 (1997), pp. 63-96.


Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, pp. 209-236.


Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, pp. 485-507.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 1, pp. 77-126.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 1, pp. 1-32.